# SDR CA120316001

- Difficulty date: November 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 6009002055
- Condition: Out Of Alignment
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 12 MONTH AND 48 MONTH DETAILED INSPECTION OF THE RUDDER AND ELEVATOR CABLES IN THE AFT EQUIPMENT AREA, WEAR WAS FOUND ON THE ELEVATOR AND RUDDER FLIGHT CONTROL CABLES.  THE WEAR EXCEEDED THE AMM CABLE TOLERANCE INSPECTION.  THE CABLE WEAR IS FOUND AT THE BULKHEAD, FS 62, PRESSURE SEALS UNDERNEATH THE COCKPIT FLOOR LT AND RT SIDE.  IT WAS DISCOVERED THAT THE ALIGNMENT OF THE FLIGHT CONTROL CABLES WAS THE ROOT CAUSE.  THE FWD AND AFT PULLEYS CAUSED THE MISALIGNMENT OF THE CABLES.
